# SDR 95ZZZX1222

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Slnsby T67M260
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Indicator
- Part number: T67683305
- Condition: Defective
- Location: Manifold Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL (13) MANIFOLD FUEL PRESSURE GAUGES HAVE BEEN FOUND BY THE AIRCREW TO BE SLOW TO RESPOND. INST. WAS SENT TO UNITED INST. FOR REPAIR.  UNITED INSTS. SAID HEY FOUND THE ADJUSTMENT SCREW HAD BEEN MOVED.  INSTS. WERE INSTALLED ON AIRCRAFT IN PRODUCTION.
